Extrapolation and sharp norm estimates for classical operators on weighted Lebesgue spaces
Dragicevic, Oliver
Grafakos, Loukas
Pereyra, María Cristina
Petermichl, Stefanie
Fecha: |
2005 |
Resumen: |
We obtain sharp weighted Lp estimates in the Rubio de Francia extrapolation theorem in terms of the Ap characteristic constant of the weight. Precisely, if for a given 1 < r < [infinity] the norm of a sublinear operator on Lr(w) is bounded by a function of the Ar characteristic constant of the weight w, then for p > r it is bounded on Lp(v) by the same increasing function of the Ap characteristic constant of v, and for p < r it is bounded on Lp(v) by the same increasing function of the r-1/p-1 power of the Ap characteristic constant of v. For some operators these bounds are sharp, but not always. In particular, we show that they are sharp for the Hilbert, Beurling, and martingale transforms. |
Derechos: |
Aquest material està protegit per drets d'autor i/o drets afins. Podeu utilitzar aquest material en funció del que permet la legislació de drets d'autor i drets afins d'aplicació al vostre cas. Per a d'altres usos heu d'obtenir permís del(s) titular(s) de drets.  |
Lengua: |
Anglès |
Documento: |
Article ; recerca ; Versió publicada |
Materia: |
Extrapolation ;
Sharp weighted estimates ;
Dyadic square function ;
Dyadic paraproduct ;
Martingale transform ;
Hilbert transform ;
Beurling transform |
Publicado en: |
Publicacions matemàtiques, V. 49 N. 1 (2005) , p. 73-91, ISSN 2014-4350 |
Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/128392
DOI: 10.5565/PUBLMAT_49105_03
El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación
Registro creado el 2006-03-13, última modificación el 2024-12-07